Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Malkin, Mikhail Iosifovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 8
Presentations: 1

Number of views:
This page:2216
Abstract pages:885
Full texts:344
References:94
Associate professor
Candidate of physico-mathematical sciences (1985)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 11.08.1951
E-mail:
Website: http://person.unn.ru/malkin
Keywords: topological Markov chains, topological entropy, perturbations of singular difference equations.

Subject:

One-dimensional dynamics, symbolic dynamics, chaotic dynamical systems.

   
Main publications:
  1. M.I. Malkin, “On continuity of entropy of discontinuous mappings of the interval”, Selecta Mathematica Sovietica, 8:12 (1989), 131–139  zmath
  2. M.I. Malkin, “Rotation intervals and the dynamics of Lorenz type mappings”, Selecta Mathematica Sovietica, 10:3 (1991), 265–275  mathscinet  zmath
  3. M.I. Malkin, “Countable topological Markov chains with meromorphic zeta-functions”, Random & Computational Dynamics, 2:3-4 (1994), 247–259  mathscinet
  4. M.I. Malkin, Ming-Chia Li, “Smooth symmetric and Lorenz models for unimodal maps”, International Journal of Bifurcation and Chaos, 13:11 (2003), 3353–3372  crossref  mathscinet
  5. M.I. Malkin, Ming-Chia Li, “Topological horseshoes for perturbations of singular difference equations”, Nonlinearity, 19 (2006), 795–811  crossref  mathscinet  zmath  adsnasa

http://www.mathnet.ru/eng/person22656
https://scholar.google.com/citations?user=GNGk6sAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:malkin.m-i|malkin.m-j|malkin.mikhail
https://mathscinet.ams.org/mathscinet/MRAuthorID/235797
https://elibrary.ru/author_items.asp?spin=5152-4702
http://orcid.org/0000-0002-9049-5582
http://www.researcherid.com/rid/P-6377-2019
https://www.scopus.com/authid/detail.url?authorId=7006437456
https://www.researchgate.net/profile/Mikhail-Malkin

Publications in Math-Net.Ru
2017
1. M. I. Malkin, K. A. Saphonov, “Niding designs of models of constant inclination for generalized shifts of a segment”, Zhurnal SVMO, 19:2 (2017),  85–90  mathnet  elib
2016
2. M. I. Malkin, K. A. Saphonov, “Application of kneading series to semiconjugacy of Lorenz maps of zero entropy”, Zhurnal SVMO, 18:4 (2016),  34–40  mathnet  elib
3. M. I. Malkin, K. A. Saphonov, “Continuity of topological entropy for piecewise smooth Lorenz type mappings”, Zhurnal SVMO, 18:2 (2016),  59–66  mathnet  elib
2015
4. M. I. Malkin, K. A. Saphonov, “Accurate assessment of the topological entropy for breaks maps of Lorenz type”, Zhurnal SVMO, 17:4 (2015),  31–36  mathnet  elib
5. M. I. Malkin, “Approximation of maximal measures for countable topological Markov chains with meromorphic zeta function”, Zhurnal SVMO, 17:2 (2015),  66–75  mathnet  elib
2014
6. M. I. Malkin, “Chaotic behavior countable topological Markov chains with meromorphic zeta function”, Zhurnal SVMO, 16:4 (2014),  41–49  mathnet
2013
7. M. I. Malkin, “Invariants of the entropy type of non-transitive countable topological Markov chains”, Zhurnal SVMO, 15:4 (2013),  148–155  mathnet
8. M. I. Malkin, “Decomposition of non-wandering set for non-transitive countable topological Markov chains”, Zhurnal SVMO, 15:2 (2013),  49–54  mathnet
2012
9. M. I. Malkin, “Applying the method of one-dimensional perturbations chaotic maps in cellular networks”, Zhurnal SVMO, 14:4 (2012),  57–61  mathnet
10. M. I. Malkin, “Continuous dependence of rotation numbers for model family of piecewise continuous one-dimensional maps”, Zhurnal SVMO, 14:1 (2012),  92–97  mathnet
2011
11. M. I. Malkin, “The intervals of rotation of denumerable topological Markov chains with two classes of states”, Zhurnal SVMO, 13:3 (2011),  88–93  mathnet
2010
12. S. V. Gonchenko, A. S. Gonchenko, M. I. Malkin, “On classification of classical and half-orientable horseshoes in terms of boundary points”, Nelin. Dinam., 6:3 (2010),  549–566  mathnet  elib
13. Ming-Chia Li, M. I. Malkin, “Approximation of entropy on hyperbolic sets for one-dimensional maps and their multidimensional perturbations”, Regul. Chaotic Dyn., 15:2-3 (2010),  210–221  mathnet  mathscinet  zmath
2009
14. M. I. Malkin, “Approximation of topological entropy on hyperbolic orbits of discontinuous one-dimensional maps.”, Trudy SVMO, 11:1 (2009),  81–89  mathnet
2008
15. M. I. Malkin, “Compactness of the chain recurrent sets of polynomial maps”, Trudy SVMO, 10:2 (2008),  144–154  mathnet
2006
16. B.-S. Du, M.-C. Li, M. I. Malkin, “Topological horseshoes for ArneodoCoulletTresser maps”, Regul. Chaotic Dyn., 11:2 (2006),  181–190  mathnet  mathscinet  zmath
1993
17. S. Kh. Aranson, E. V. Zhuzhoma, M. I. Malkin, “Local structure and smoothness on a torus that obstructs quasiminimalities”, Differ. Uravn., 29:6 (1993),  923–926  mathnet  mathscinet; Differ. Equ., 29:6 (1993), 789–791
1977
18. M. I. Malkin, “On a problem of R. Williams”, Uspekhi Mat. Nauk, 32:3(195) (1977),  173–174  mathnet  mathscinet  zmath

2021
19. E. Bakaev, I. Bogdanov, A. Gribalko, M. Didin, S. Dorichenko, M. Evdokimov, A. Zaslavskii, P. Kozhevnikov, A. Kushnir, A. Liu, M. Malkin, L. Mednikov, V. Retinskii, A. Terteryan, A. Tolpygo, B. Frenkin, I. Frolov, “XLII . ”, Kvant, 2021, 5,  44–46  mathnet
2020
20. E. Bakaev, I. I. Bogdanov, S. A. Dorichenko, M. Evdokimov, A. A. Zaslavskii, P. A. Kozhevnikov, M. Malkin, L. È. Mednikov, V. I. Retinskii, E. V. Rjabov, A. Semenov, B. R. Frenkin, I. S. Frolov, A. Yuran, “XLI ”, Kvant, 2020, 4,  43–45  mathnet
2012
21. V. S. Afraimovich, L. A. Belyakov, V. V. Bykov, S. V. Gonchenko, L. M. Lerman, V. I. Lukyanov, M. I. Malkin, A. D. Morozov, D. V. Turaev, “Leonid Pavlovich Shilnikov (17.12.1934–26.12.2011)”, Nelin. Dinam., 8:1 (2012),  183–186  mathnet

Presentations in Math-Net.Ru
1. Monotonicity criterion of topological entropy and kneading invariants for Lorenz families
M. Malkin, K. Safonov
Mathematical Physics, Dynamical Systems and Infinite-Dimensional Analysis 2021
July 1, 2021 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021